# SDR UALA2012121007155

- Difficulty date: December 10, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 75,581 hours, 22,790 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part serial: S10371
- Condition: Faulty
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR UNSAFE LIGHT STAYS ON WITH DOOR CLOSED.  REPLACED LEFT GEAR DOOR CLOSED SWITCH S10371 REF WDM-32-12-12 AND AMM.  DOOR NOW OPERATES NORMAL.
